# SDR FVY2004F00000

- Difficulty date: November 29, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N142PA
- Make and model: Gulstm G73
- Aircraft serial: J42
- Engine: Pwa PT6A60A
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 1094082
- Condition: Failed
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS THAT ELEVATOR CONTROL WAS UNAVAILABLE IN FLIGHT AND UNABLE TO ACHIEVE NOSE DOWN POSITION WITHOUT TRIM.  MAINTENANCE INSPECTED ELEVATOR CABLES.  REMOVED AND REPLACED ELEVATOR DOWN CABLE FROM TORQUE TUBE TO AFT.  BAGGAGE COMPONENT TENSION AND RIGGED ELEVATOR CABLES IAW MM. (SO17200504411)
